# SDR LR7A2022083003197

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 55,401 hours, 33,879 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60063
- Condition: Dented
- Component: Horizontal Stab, Lkheed
- Component part number: 37001413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND HORIZONTAL STAB RH LOWER SKIN DENTED AT HSS60R, FS1065. / REPAIRED IAW LAC MEA 382-55-22-092.    NR# 1000806469.
